# SDR 99ZZZX854

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825LF
- Make and model: Bolkms BO105CBS
- Aircraft serial: 796
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Part number: DK042
- Condition: Inoperative
- Location: Fuel Pressure
- Part time: 133 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE TRANSMITTER UNIT INOPERATIVE.  INDICATOR PEGGS AT RED LINE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
